MathSciNet Relay Station
MathSciNet bibliographic data
MR256964 (41 #1619) 06.78 (46.00)
Kohls, Carl W. Representation of abelian groups and rings by families of real-valued functions. Proc. Amer. Math. Soc. 25 1970 86–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement